# SDR TRBA2006039

- Difficulty date: June 13, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Engine: Pwa PW120
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588013
- Part serial: 06053H8078
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

WHILE IN CRUISE, CAPT SIDE WINDSHIELD CRACKED.  AC DIVERTED.  EMERGENCY DECLARED.  AC LANDED SAFELY.  REMOVED AND REPLACED CAPT WINDSHIELD AND PERFORMED PRESSURIZATION LEAK OK AND NO LEAK NOTED IAW MM. (K)
